RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2022 Volume 63, Number 1, Pages 42–57 (Mi smj7640)

This article is cited in 7 papers

Kantorovich problems with a parameter and density constraints

V. I. Bogachevab

a Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b Department of Mathematics, National Research University "Higher School of Economics", Moscow

Abstract: We discuss Kantorovich problems with a parameter and density constraints. Also we give some new results on the continuity of solutions with respect to a parameter along with a survey of results on measurability of solutions with respect to a parameter.

Keywords: Kantorovich problem, Kantorovich problem with a density constraint, continuity with respect to a parameter, measurability with respect to a parameter.

UDC: 517.9

Received: 25.11.2021
Revised: 25.11.2021
Accepted: 10.12.2021

DOI: 10.33048/smzh.2022.63.103


 English version:
Siberian Mathematical Journal, 2022, 63:1, 34–47

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025